I just received my depo injection and noticed some of the medication coming out of the injection site once the needle was removed; is this okay? Is the medication still effective? I'm worried that the injection may not have been IM as I have never seen this before!
Was the Depo injection suppose to be IV? Most Depo injections are IM. It's not unusual for some of the medication to drip out right after injecting the product. I would recommend applying a bandage to put pressure on the site until the medication is absorbed fully by your body. If you are worried feel free to contact your doctor who prescribed this medication and see what he or she thinks. I hope this helps. Good Luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Mar 2015 • 1 answer
Posted 27 Aug 2015 • 1 answer
Posted 15 Sep 2015 • 1 answer
Posted 9 Oct 2015 • 1 answer
Posted 26 Nov 2015 • 0 answers